# SDR REXA2014100301015

- Difficulty date: October 3, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N8903A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7903
- Aircraft time: 23,475 hours, 20,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY STRIP LIGHT AT 1C INOPERATIVE.  R & R EMER FLOOR LIGHT STRIP AT 1C IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD, OK FOR SERVICE.
